Item added to "My List"
You are now leaving In-Store. Your In-Store order will be waiting for you when you're ready to check out.
You are now leaving Ship-to-Home. Your Ship-to-Home order will be waiting for you when you're ready to check out.
You are now leaving Curbside & Delivery. Your Curbside or Delivery order will be waiting for you when you’re ready to check out.
Store at room temperature. Acetaminophen/caffeine/pyrilamine maleate. Multi-symptom relief of cramps, bloating, fatigue, backache & headache.
Uses: For the temporary relief of these symptoms associated with menstrual periods: cramps; bloating; water-weight gain; headache; backache; muscle aches; fatigue.
Directions: Do not take more than the recommended dose. Adults and Children 12 Years and Older: Take 2 caplets with water. Repeal every 6 hours, as needed. Do not exceed 6 caplets per day. Children Under 12 Years: Consult a doctor.
Active Ingredients: In Each Caplet: Acetaminophen 500 mg, Caffeine 60 mg, Pyrilamine Maleate 15 mg. Purpose: Pain Reliever, Diuretic, Antihistamine. Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, FD&C Blue 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.
Sign up to receive exclusive email-only savings and information.